# SDR SWAA011427

- Difficulty date: May 12, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 60,016 hours, 64,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6556633
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR EMERGENCY EXIT SIGN MISSING AT LT SIDE.  REPLACED EMERGENCY EXIT SIGN PER MM.
